What is Fexofenadine 120 mg (Allergegra)?
Allegra 120 MG Tablet is a very effective medication to treat allergic symptoms associated with Rhinitis and Utricaria. Allergies such as the runny nose, watery eyes, sneezing, skin itching, and hives can be effectively treated with this medicine. It is also used to treat seasonal allergies in adults and children.
Fexofenadine 120 mg (Allergegra) Uses?
Fexofenadine hydrochloride 120 mg Film-Coated Tablets are used in adults and adolescents of 12 years and older to relieve the symptoms that occur with hay fever (seasonal allergic rhinitis) such as sneezing, itchy, runny, or blocked nose and itchy, red, and watery eyes.
How dose Fexofenadine 120 mg (Allergegra) work?
Fexofenadine, the main component in Allegra 120 tablets belongs to the antihistamine category of medication that treats allergic reactions like itching, inflammation, and rashes by blocking the production of chemical messengers known as histamines in the body.
Fexofenadine 120 mg (Allergegra) Contraindications
ALLEGRA tablets, ALLEGRA ODT, and ALLEGRA oral suspension are contraindicated in patients with known hypersensitivity to fexofenadine and any of the ingredients of ALLEGRA. Rare cases of hypersensitivity reactions with manifestations such as angioedema, chest tightness, dyspnea, flushing, and systemic anaphylaxis have been reported.
Fexofenadine 120 mg (Allergegra) Dosage
- Missed Dose
Take the missed dose as soon as you remember. If it is almost time for the next scheduled dose, then the missed dose can be skipped.
Contact your doctor immediately if an overdose is suspected. Symptoms of overdose may include dizziness, restlessness, and confusion. Supportive measures like gastric lavage might be initiated based on the severity of symptoms.
What are the Side effects Of Fexofenadine 120 mg (Allergegra)?
- Painful menstruation
- Pain in the arms and legs
- Hives and redness of the skin
- Swelling of face, lips, eyelids, tongue, hands, and feet
- Difficulty in breathing
- Difficulty in swallowing